# SDR 96UAL900455

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4727U
- Make and model: Boeing 747122
- Aircraft serial: 19883
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 RIGHT OVERWING FORWARD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP ASSY AND REPAIRED BROKEN GROUND WIRE.
